# SDR DALA2023080106218

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 25,629 hours, 9,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9195459) R1 DOOR AND FIRST CLASS EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK PER B737 AMM 33-51. OPS CK GOOD.
